# SDR AALA202504140483

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 L BTW FR69 AND FR70 AT AFT GALLEY AREA, MEASURE OF CRACK IS: L:1.054 INCH. MAINTENANCE REPLACED SHEAR PLATE LOCATED STR 23 L BTW FR69 AND FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53474180.
